Alert archive / Virginia / Tornado Warnings in 2008

Tornado Warning 20, NWS Blacksburg, VA

June 3, 2008Bedford County, Campbell County, Virginia

NWS Blacksburg, VA issued this tornado warning at Jun 3, 2008, 8:49 PM EDT for Bedford County, Campbell County, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2008, 8:49 PM EDT (00:49 UTC)
Expired
Jun 3, 2008, 9:14 PM EDT
In force
25 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Bedford County, VA, Campbell County, VA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
601 m²/s²
Significant tornado parameter
2.7
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KRNK 040048
TORRNK
VAC019-031-515-040130-
/O.NEW.KRNK.TO.W.0020.080604T0049Z-080604T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
ISSUED BY NATIONAL WEATHER SERVICE RALEIGH NC
849 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* TORNADO WARNING FOR...
  CITY OF BEDFORD IN SOUTH CENTRAL VIRGINIA
  EXTREME WEST CENTRAL CAMPBELL COUNTY IN CENTRAL VIRGINIA
  CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 930 PM EDT

* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO OVER THAXTON...OR OVER MONTVALE...MOVING SOUTHEAST AT 49
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL CENTRAL BEDFORD COUNTY
  RURAL EASTERN BEDFORD COUNTY
  RURAL SOUTHEASTERN BEDFORD COUNTY
  RURAL WESTERN CAMPBELL COUNTY

THE SAFEST PLACE TO BE DURING A TORNADO IS ON THE LOWEST FLOOR OF THE
BUILDING IN A SMALL ROOM SUCH AS A CLOSET OR BATHROOM OR IN AN
INTERIOR HALLWAY. USE BLANKETS OR PILLOWS TO PROTECT YOUR BODY FROM
FLYING DEBRIS. STAY AWAY FROM WINDOWS AND EXTERIOR WALLS.

LAT...LON 3737 7925 3722 7934 3722 7935 3715 7938
      3714 7941 3733 7975 3746 7964 3745 7958
      3747 7957
TIME...MOT...LOC 0049Z 303DEG 42KT 3735 7957

$$

MWS
1 follow-up statement
000 
WWUS51 KRNK 040114
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
ISSUED BY NATIONAL WEATHER SERVICE RALEIGH NC
914 PM EDT TUE JUN 3 2008

VAC019-031-515-040124-
/O.CAN.KRNK.TO.W.0020.000000T0000Z-080604T0130Z/
CITY OF BEDFORD VA-CAMPBELL VA-BEDFORD VA-
914 PM EDT TUE JUN 3 2008

...THE TORNADO WARNING FOR CENTRAL BEDFORD...WEST CENTRAL CAMPBELL
AND CITY OF BEDFORD COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA AND 
THE WARNING IS NO LONGER IN EFFECT.

IF YOU EXPERIENCED SEVERE WEATHER SUCH AS LARGE HAIL OR DAMAGING
WINDS PLEASE PASS THE INFORMATION ALONG TO YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE.

LAT...LON 3737 7925 3722 7934 3722 7935 3715 7938
      3714 7941 3733 7975 3746 7964 3745 7958
      3747 7957
TIME...MOT...LOC 0114Z 303DEG 42KT 3719 7927

$$

MWS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:55 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 3, 6:55 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
ISSUED BY NATIONAL WEATHER SERVICE RALEIGH NC
655 PM EDT TUE JUN 3 2008

.SYNOPSIS...
AS HIGH PRESSURE MOVES OFF OF THE ATLANTIC COAST TONIGHT...LOW
PRESSURE MOVING ALONG A FRONT ACROSS THE OHIO VALLEY WILL PUSH
SOUTH INTO WEST VIRGINIA AND NORTHERN VIRGINIA WEDNESDAY NIGHT.
FOR THE END OF THE WORK WEEK...HIGH PRESSURE AT THE SURFACE AND
ALOFT WILL BUILD OVER THE REGION. THIS WILL RESULT IN VERY WARM
TEMPERATURES IN MANY AREAS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

THIS EVENING...APPEARS THAT SHOWERS AND SCATTERED THUNDER WILL
PERSIST BEYOND 00Z. RADAR AND SATELLITE IMAGERY DEPICT BAND OF
CONVECTION(DECAYING MCS) CROSSING INTO THE NW SECTIONS OF THE
FORECAST AREA AT 23Z. THIS CONVECTION SHOULD CONTINUE TO WEAKEN AS
IT MOVES IT A RAIN COOLED STABLE AIR MASS. HAVE ADJUSTED OR EXTENDED
CATEGORICAL POPS INTO THE LATE EVENING HOURS THEN RESUME TREND OF
DECREASING POPS TO CHANCE/SLIGHT CHANCE OVERNIGHT. -WSS

OTHERWISE ON WEDNESDAY...WITH THE COLD FRONT PUSHING SOUTH...LIFT
AGAIN INCREASES PARTICULARLY WEDNESDAY AFTERNOON. CURRENTLY...THE
NORTHERN HALF OF THE FORECAST AREA IS FORECAST BY SPC TO BE UNDER A
SLIGHT RISK OF SEVERE WEATHER...WHICH SEEMS TO MAKE SENSE GIVEN THE
INSTABILITY FORECAST BY THE GFS...UP TO 2000J/KG ON THE WESTERN
SLOPES OF WEST VIRGINIA WITH LOWER VALUES IN THE PIEDMONT. EXPECT
NUMEROUS SHOWERS AND THUNDERSTORMS NORTH AND NORTHWEST...MORE
SCATTERED IN MUCH OF THE PIEDMONT...BEFORE DIURNAL COOLING AND THE
BEGINNING OF RIDGING BUILDING NORTH RESULTS IN DIMINISHING CHANCES
FOR SHOWERS AS INSTABILITY FALLS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
ONCE THE INSTABILITY WANES OVERNIGHT WEDNESDAY AS RIDGING STARTS
TO BUILD IN...CHANCES FOR MUCH MORE THAN ISOLATED SHOWERS AND
THUNDERSTORMS DIMINISH. GENERAL SUBSIDENCE BECOMES FAIRLY STRONG
FOR THE END OF THE WORK WEEK AS HIGH PRESSURE BUILDS IN AT THE
SURFACE AND ALOFT...WITH A 5920M 500MB HIGH BASICALLY DIRECTLY
OVERHEAD BY 12Z FRIDAY. DRY CONDITIONS ARE CURRENTLY ANTICIPATED
FRIDAY...BUT THE MAIN STORY WILL BE WARMING TEMPERATURES. HIGHS
BOTH DAYS IN MANY LOCATIONS IN THE PIEDMONT SHOULD BE AT OR NEAR
95 DEGREES. HEAT INDICES SHOULD AT LEAST BE IN THE UPPER 90S IN
THE WARMER EAST AND SOUTHEAST ZONES...AND WILL HAVE TO WATCH DEW
POINTS OVER THE NEXT DAY OR TWO AS HEAT INDICES COULD END UP BEING
JUST A BIT HIGHER.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AFTER A WARM START TO THE WEEKEND...RIDGING ALOFT GRADUALLY MOVES
EAST. THIS WILL RESULT IN GRADUALLY LOWERING THICKNESSES...MAKING
MAXES LOWER THAN WHAT THEY SHOULD BE FOR THE END OF THE WEEK INTO
SATURDAY. STILL...THE RIDGE IS CLOSE ENOUGH TO KEEP LOW PRESSURE
AND ANY STRONG FRONT AT BAY...WITH AT MOST CHANCE POPS FOR SHOWERS
AND THUNDERSTORMS DURING THIS PERIOD AND PARTICULARLY OVER HIGHER
TERRAIN. AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE WESTERN
GREAT LAKES EARLY NEXT WEEK A COLD FRONT MOVES EAST...BUT WEAKENS
AS IT HITS THE STRONG MID- AND UPPER-LEVEL RIDGE. FOR NOW...JUST A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON THE SEVENTH DAY
SEEMS PRUDENT.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
MESOSCALE CONVECTIVE COMPLEX NOW PUSHING FROM KY INTO WV AND WRN
VA HAS SHOWN A WEAKENING TREND THE LAST FEW HOURS...HOWEVER ALL
TAF SITES STAND A CHANCE FOR A THUNDERSTORM OVER THE NEXT FEW
HOURS...AND A VCTS HAS BEEN INCLUDED IN THE PREVAILING GROUP.
OVERALL CIGS SHOULD DROP TO MVFR WITH THUNDERSTORMS NEARBY...
ALTHOUGH BRIEF IFR CONDITIONS LASTING LESS THAN A HALF HOUR ARE
POSSIBLE AT ALL SITES AS THIS AREA OF SHOWERS/STORMS PASSES BY.

WE SHOULD SEE AN END TO PRIMARY PRECIP CHANCES THIS EVENING BASED
ON CURRENT TIMING AND EXTRAPOLATION OF MCC. FORECAST SOUNDINGS
GENERALLY SUPPORT CIGS LOWERING TO MVFR OVERNIGHT...ALTHOUGH WITH
WINDS EXPECTED TO STAY UP ABOVE 6 KTS OVERNIGHT...WE SHOULD NOT
SEE TOO MUCH IN THE WAY OF FOG...MVFR AT WORST. AN OVERNIGHT
MESOSCALE CONVECTIVE COMPLEX EITHER OVER OR JUST NORTH OF THE TAF
SITES APPEARS LIKELY AS WE SIT ON THE NORTHEAST SIDE OF THE LOW
LEVEL THETA-E RIDGE WITH A 45 KT LOW LEVEL JET NOSING IN FROM THE
WEST. LATER TAFS MAY NEED TO REFLECT THIS CHANCE IF IT MATERIALIZES.
THE COLUMN DRIES SHORTLY AFTER SUNRISE...SO EXPECT A TREND UP TO
VFR CONDITIONS BY 12-14Z WEDNESDAY MORNING. CONVECTIVE ACTIVITY
WILL TAPER OFF SOMEWHAT THURSDAY AND FRIDAY UNDER VERY WARM HIGH
PRESSURE.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...DJF
NEAR TERM...WSS/DJF
SHORT TERM...DJF
LONG TERM...DJF/BLAES
AVIATION...GIH/DJF
Hazardous weather outlook, Jun 3, 4:03 PM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
ISSUED BY NATIONAL WEATHER SERVICE RALEIGH NC
403 PM EDT TUE JUN 3 2008

NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059-
WVZ042>045-041200-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-
CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-
PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE-
GREENBRIER-
403 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON
THROUGH THIS EVENING...WITH THE PRIMARY THREAT BEING DAMAGING WIND
GUSTS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS MAY ONCE AGAIN BE STRONG LATER WEDNESDAY...AS
A COLD FRONT SINKS SLOWLY SOUTH. THURSDAY THROUGH SATURDAY...HEAT
INDICES WILL BE IN THE MID 90S TO NEAR 100 DEGREES ESPECIALLY OVER
THE PIEDMONT. ANYONE WHO WILL BE OUTDOORS SHOULD TAKE PRECAUTIONS
FROM THE HEAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WEDNESDAY.

DJF

In the hours before

Local storm report, Jun 3, 5:09 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
ISSUED BY NATIONAL WEATHER SERVICE RALEIGH NC
509 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     DANBURY                 36.41N 80.21W
06/03/2008                   STOKES             NC   FIRE DEPT/RESCUE

            1 TREE DOWN ON MAIN STREET IN DANBURY.

&&

JBLAES
Special weather statement, Jun 3, 5:43 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
ISSUED BY NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT TUE JUN 3 2008

VAZ011-018-WVZ042>044-032245-
CRAIG-GILES-MERCER-MONROE-SUMMERS-
543 PM EDT TUE JUN 3 2008

...STRONG THUNDERSTORMS WILL MOVE ACROSS SECTIONS OF
SUMMERS...MONROE...MERCER...CRAIG AND GILES COUNTIES THROUGH
645 PM EDT...

AT 543 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
JUMPING BRANCH...OR ABOUT OVER HINTON...MOVING EAST AT 37 MPH.

THE STRONG THUNDERSTORMS WILL BE NEAR BUCK AROUND 550 PM EDT...INDIAN
MILLS AROUND 555 PM EDT...RED SULPHUR SPRINGS AROUND 600 PM EDT...
WAYSIDE AROUND 605 PM EDT...RAINES CORNER AROUND 610 PM EDT...ZENITH
AROUND 620 PM EDT.

GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. THESE
WINDS ARE CAPABLE OF BRINGING DOWN TREE LIMBS. LIGHT OBJECTS SUCH AS
TRASH CANS COULD BE TOSSED AROUND.

WSS
Special weather statement, Jun 3, 5:45 PM EDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
545 PM EDT TUE JUN 3 2008

WVZ043-044-032245-
MONROE WV-SUMMERS WV-
545 PM EDT TUE JUN 3 2008

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF HINTON...OR ABOUT OVER
BLUESTONE STATE PARK...MOVING EAST AT 35 MPH.

THE STRONG THUNDERSTORM WILL BE NEAR INDIAN MILLS AND BALLENGEE AT
555 PM EDT...WAYSIDE AND RED SULPHUR SPRINGS AT 600 PM EDT...RAINES
CORNER AND LINDSIDE AT 610 PM EDT AND NEAR UNION AND LAUREL BRANCH
BY 620 PM EDT.

EXPECT LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL..AND
WIND GUSTS TO AROUND 35 MPH AS THIS STORM PASSES.

FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.

WERT
Special weather statement, Jun 3, 6:47 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
647 PM EDT TUE JUN 3 2008

VAZ019-020-WVZ042>045-040000-
ALLEGHANY VA-BATH-MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...CLIFTON FORGE...HOT SPRINGS...
BLUEFIELD...HINTON...UNION...LEWISBURG
647 PM EDT TUE JUN 3 2008

A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL MOVE EAST
AT 30 MPH THROUGH SOUTHEASTERN WEST VIRGINIA AND INTO THE
ALLEGHANY HIGHLANDS OF WESTERN VIRGINIA BEFORE 730 PM EDT. SOME
OF THE STRONGER STORMS WILL BE ACCOMPANIED BY VERY HEAVY RAIN THAT
MAY PRODUCE LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT LIGHTNING...SMALL HAIL...AND GUSTY WINDS TO 40 MPH.

VAZ014-018-022>024-034-035-045>047-040000-
MONTGOMERY-CRAIG-ROANOKE-BOTETOURT-ROCKBRIDGE-BEDFORD-AMHERST-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
INCLUDING THE CITIES OF...RADFORD...BLACKSBURG...NEW CASTLE...
SALEM...FINCASTLE...LEXINGTON...BEDFORD...AMHERST...LYNCHBURG...
APPOMATTOX
647 PM EDT TUE JUN 3 2008

A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE
INTO THE MID EVENING HOURS ALONG A BROAD LINE EXTENDING FROM
NORTH OF BLACKSBURG EAST THROUGH ROANOKE...BEDFORD...LYNCHBURG AND
BUCKINGHAM. SOME OF THE STRONGER STORMS WILL BE ACCOMPANIED BY
VERY HEAVY RAIN THAT MAY PRODUCE LOCALIZED FLOODING IN AREAS OF
POOR DRAINAGE...FREQUENT LIGHTNING...SMALL HAIL...AND GUSTY WINDS
TO 40 MPH.

WERT
Local storm report, Jun 3, 7:28 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             ROANOKE                 37.28N 79.96W
06/03/2008  E1.00 INCH       CITY OF ROANOKE    VA   AMATEUR RADIO

            ADJACENT TO ROANOKE AIRPORT

0716 PM     HAIL             ROANOKE                 37.28N 79.96W
06/03/2008  E0.75 INCH       CITY OF ROANOKE    VA   LAW ENFORCEMENT

            NEAR DOWNTOWN ROANOKE

&&

WERT
Local storm report, Jun 3, 7:39 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
739 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             1 NE ROANOKE            37.29N 79.95W
06/03/2008  E1.00 INCH       CITY OF ROANOKE    VA   TRAINED SPOTTER

            NICKEL TO QUARTER HAIL

&&

WERT

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:19 PM EDTTornado WarningRNKBedford, Campbell, Charlotte, Halifax, Pittsylvania56 min
Jun 3, 9:09 PM EDTTornado WarningRNKAppomattox, Campbell, Charlotte, Halifax52 min
Jun 4, 5:51 PM EDTSevere Thunderstorm WarningRNKBath54 min
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath36 min
Jun 4, 6:30 PM EDTSevere Thunderstorm WarningRNKBedford, Franklin, Pittsylvania90 min
Jun 4, 6:34 PM EDTSevere Thunderstorm WarningRNKFloyd, Franklin41 min
Jun 4, 7:37 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania41 min

Nearby

Tornado Warnings in Virginia, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.